# SDR EISA2000027

- Difficulty date: February 27, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORK CARD, FOUND MAIN CABIN SEAT TRACK CRACKED AT FS 1090 RBL 45.5.  REMOVED DAMAGED SEAT TRACK FROM FS 1070 TO FS 1100.  FABRICATED NEW SECTION PER SAMPLE FROM BAC 1520-792 EXTRUSION.  INSTALLED NEW SECTION PER SRM 53-10-5 AND 51-30-02.  (M)
